Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Loose motions after antibiotics treatment - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3353 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi
User :   my father is suffering from fever
User :   since 4 days
Doctor :   ok
Doctor :   since how many days
User :   we went to the local doctor
User :   he had prescribed antibiotics
Doctor :   ok
Doctor :   what antibiotics he took
User :   now fever is controlled
User :   but my father is suffering from loose motion
User :   now
User :   y whats the reason
Doctor :   kindly mention the antibiotics name
User :   name i cant get
User :   sorry
User :   but our doctor told that only due to this antibiotics this happened
User :   and this will continue to 2 more days
Doctor :   does he have vomiting, abdominal pain
User :   vomiting once
User :   but no abdominal pain
Doctor :   ok
User :   so suggest me what to do
Doctor :   it may be due to antibiotic induced diarrhoe
User :   ok
Doctor :   give lot of water with electrolyte powder
User :   my father is a diabetic

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor